Hardy–Littlewood Maximal Operator in Weighted Grand Variable Exponent Lebesgue Space

  • Alberto FiorenzaEmail author
  • Vakhtang Kokilashvili
  • Alexander Meskhi


The boundedness of the Hardy–Littlewood maximal operator is proved in weighted grand variable exponent Lebesgue space with power weights.


Hardy–Littlewood maximal function grand variable exponent Lebesgue space one-weight inequality weight 

Mathematics Subject Classification

Primary 26A33 Secondary 42B35 47B38 


  1. 1.
    Aboulaich, R., Meskine, D., Souissi, A.: New diffusion models in image processing. Comput. Math. Appl. 56(4), 874–882 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Acerbi, E., Mingione, G.: Regularity results for stationary electrorheological fluids. Arch. Ration. Mech. Anal. 164(3), 213–259 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Buckley, S.M.: Estimates for operator norms on weighted spaces and reverse Jensen inequalities. Trans. Am. Math. Soc. 340(1), 253–272 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Capone, C., Fiorenza, A.: On small Lebesgue spaces. J. Funct. Spaces Appl. 3, 73–89 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Chen, Y., Levine, S., Rao, M.: Variable exponent, linear growth functionals in image restoration. SIAM J. Appl. Math. 66, 1383–1406 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Cruz-Uribe, D., Fiorenza, A.: Variable Lebesgue Spaces. Birkhäuser/Springer, Basel (2013)CrossRefzbMATHGoogle Scholar
  7. 7.
    Cruz-Uribe, D., Fiorenza, A., Martell, J.M., Perez, C.: The boundedness of classical operators on variable \(L^p\) spaces. Ann. Acad. Sci. Fenn. Math. 31, 239–264 (2006)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Diening, L.: Maximal function on generalized Lebesgue spaces \(L^{p(\cdot )}\). Math. Inequal. Appl. 7(2), 245–253 (2004)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Diening, L., Harjulehto, P., Hästö, P., R\(\mathring{\rm u}\)žička, M.: Lebesgue and Sobolev Spaces with Variable Exponents. Lecture Notes in Mathematics, vol. 2017. Springer, Heidelberg (2011)Google Scholar
  10. 10.
    Di Fratta, G., Fiorenza, A.: A direct approach to the duality of grand and small Lebesgue spaces. Nonlinear Anal. Theory Methods Appl. 70(7), 2582–2592 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Fiorenza, A.: Duality and reflexivity in grand Lebesgue spaces. Collect. Math. 51(2), 131–148 (2000)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Fiorenza, A., Gupta, B., Jain, P.: The maximal theorem in weighted grand Lebesgue spaces. Stud. Math. 188(2), 123–133 (2008)CrossRefzbMATHGoogle Scholar
  13. 13.
    Fiorenza, A., Karadzhov, G.E.: Grand and small Lebesgue spaces and their analogs. J. Anal. Appl. 23(4), 657–681 (2004)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Fiorenza, A., Rakotoson, J.M.: New properties of small Lebesgue spaces and their applications. Math. Ann. 326, 543–561 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Grafakos, L.: Classical Fourier Analysis, 5th edn. Springer, Berlin (2014)zbMATHGoogle Scholar
  16. 16.
    Greco, L., Iwaniec, T., Sbordone, C.: Inverting the \(p\)-harmonic operator. Manuscr. Math. 92, 249–258 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Harjulehto, P., Hästö, P., Latvala, V., Toivanen, O.: Critical variable exponent functionals in image restoration. Appl. Math. Lett. 26, 56–60 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Harjulehto, P., Hästö, P., Pere, M.: Variable exponent Lebesgue spaces on metric spaces: the Hardy–Littlewood maximal operator. Real Anal. Exch. 30, 87–104 (2004–2005)Google Scholar
  19. 19.
    Hytönen, T.P., Pérez, C.: Sharp weighted bounds involving \(A_{\infty }\). Anal. PDE 6(4), 777–818 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Iwaniec, T., Sbordone, C.: On the integrability of the Jacobian under minimal hypotheses. Arch. Ration. Mech. Anal. 119, 129–143 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Kokilashvili, V.: Boundedness criteria for singular integrals in weighted grand Lebesgue spaces. J. Math. Sci. (N.Y.) 170(1), 20–33 (2010)Google Scholar
  22. 22.
    Kokilashvili, V., Meskhi, A.: A note on the boundedness of the Hilbert transform in weighted grand Lebesgue spaces. Georgian Math. J. 16(3), 547–551 (2009)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Kokilashvili, V., Meskhi, A.: Trace inequalities for integral operators with fractional order in grand Lebesgue spaces. Stud. Math. 210, 159–176 (2012)CrossRefzbMATHGoogle Scholar
  24. 24.
    Kokilashvili, V., Meskhi, A.: Maximal and Calderón–Zygmund operators in grand variable exponent Lebesgue spaces. Georgian Math. J. 21(4), 447–461 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Kokilashvili, V., Meskhi, A., Rafeiro, H., Samko, S.: Integral Operators in Non-Standard Function Spaces: Variable Exponent Lebesgue and Amalgam Spaces, vol. 1. Birkäuser/Springer, Heidelberg (2016)zbMATHGoogle Scholar
  26. 26.
    Kokilashvili, V., Meskhi, A., Rafeiro, H., Samko, S.: Integral Operators in Non-Standard Function Spaces: Variable Exponent Hölder, Morrey-Campanato and Grand Spaces, vol. 2. Birkäuser/Springer, Heidelberg (2016)zbMATHGoogle Scholar
  27. 27.
    Kokilashvili, V., Meskhi, A.: On weighted Bernstein type inequality in grand variable exponent Lebesgue spaces. Math. Inequal. Appl. 18(3), 991–1002 (2015)MathSciNetzbMATHGoogle Scholar
  28. 28.
    Kokilashvili, V., Samko, S.: Maximal and fractional operators in weighted \(L^{p(x)}\) spaces. Rev. Mat. Iberoam. 20, 493–515 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Kovácik, O., Rákosník, J.: On spaces \(L^{p(x)}\) and \(W^{k, p(x)}\). Czechoslov. Math. J. 41(4), 592–618 (1991)zbMATHGoogle Scholar
  30. 30.
    Meskhi, A.: Maximal functions, potentials and singular integrals in grand Morrey spaces. Complex. Var. Elliptic Equ. 56(10–11), 1003–1019 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Rajagopal, K.R., R\(\mathring{{\rm {u}}}\)žička, M.: Mathematical modeling of electrorheological materials. Contin. Mech. Thermodyn. 13(1), 59–78 (2001)Google Scholar
  32. 32.
    R\(\mathring{\rm u}\)žička, M.: Electrorheological Fluids: Modeling and Mathematical Theory. Lecture Notes in Mathematics, vol. 1748. Springer, Berlin (2000)Google Scholar
  33. 33.
    Samko, S.G.: Convolution type operators in \(L^{p(x)}(R^n)\). Integral Transf. Spec. Funct. 7(1–2), 123–144 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    Sharapudinov, I.I.: On a topology of the space \(L^{p(t)}([0,1])\). Mat. Zametki 26(4), 613–632 (1979)MathSciNetzbMATHGoogle Scholar
  35. 35.
    Zhikov, V.V.: Averaging of functionals of the calculus of variations and elasticity theory. Izv. Akad. Nauk SSSR Ser. Mat. 50(4), 675–710 (1986)MathSciNetGoogle Scholar
  36. 36.
    Zhikov, V.V.: The Lavrent’ev effect and averaging of nonlinear variational problems. Differentsial’nye Uravneniya 27(1), 42–50 (1991)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer International Publishing 2017

Authors and Affiliations

  • Alberto Fiorenza
    • 1
    • 2
    Email author
  • Vakhtang Kokilashvili
    • 3
  • Alexander Meskhi
    • 3
    • 4
  1. 1.Dipartimento di ArchitetturaUniversitá di Napoli Federico IINapoliItaly
  2. 2.Istituto per le Applicazioni del Calcolo Mauro Picone, Sezione di NapoliConsiglio Nazionale delle RicercheNapoliItaly
  3. 3.Department of Mathematical AnalysisI. Javakhishvili Tbilisi State UniversityTbilisiGeorgia
  4. 4.Department of Mathematics, Faculty of Informatics and Control SystemsGeorgian Technical UniversityTbilisiGeorgia

Personalised recommendations